# SDR SIMA20120913008

- Difficulty date: September 13, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,059 hours, 27,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 70393
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 1 EMERGENCY LIGHT BATTERY HOLDER ASSEMBLY  DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY HOLDER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
